Is stopping medication to blame for premature ejaculation?

The guy I am dating was taking an anti-depressent drug, I think it was zoloft, for about 3 months. A week ago, he finished his prescription. Now, whenever we have s*x, he ejaculates too soon (after a few minutes). Sometimes he hasn't even realized he's ejaculated. Could his body just be getting used to the changes since he finished his prescription? Or could it be something else that is affecting him?

3 answers

Recent Questions Health


ANSWER #1 of 3

Hi,

I know that in a lot of anti-depressants, a side-effect is lowered libido, or a longer time to orgasm. In this case, stopping the medication could surely cause him to orgasm more quickly. Have him talk to his doctor to make sure that's causing it, and please don't have him stop the medication without his doctor's oversight.


ANSWER #2 of 3

Yeah, happened with me :) Just takes time to settle back down.

How to stop snoring?

ANSWER #3 of 3

It's happening to me. I've been off long term anti-depressants for about 2 weeks now and this has coincided with premature ejaculation (when I masturbate - I don't have a partner). I feel much more sensitive to the touch down there and not in control, which is very scary. I also find I've an urge to masturbate much more frequently. Maybe this is a comfort to replace the comfort of the anti-depressants, I don't know.
Or perhaps it's just the hormones readjusting to life without the anti-depressants and that it will settle down soon. I hope so, because it's scaring me.
I take comfort from cavanuk's response that it happened to him and then settled down. Fingers crossed.

How do I know if I have premature ejaculation?

Add your answer to this list


SIMILAR QUESTIONS